New supersymmetric solutions in N=2 matter coupled AdS(3) supergravities

2006-01-01
Değer, Nihat Sadık
Sarıoğlu, Bahtiyar Özgür
We construct new 1/2 supersymmetric solutions in D = 3, N = 2, matter coupled, U(1) gauged supergravities and study some of their properties. We do this by employing a quite general supersymmetry breaking condition, from which we also redrive some of the already known solutions. Among the new solutions, we have an explicit nontopological soliton for the non-compact sigma model, a locally flat solution for the compact sigma model and a string-like solution for both types of sigma models. The last one is smooth for the compact scalar manifold.

Citation Formats
N. S. Değer and B. Ö. Sarıoğlu, “New supersymmetric solutions in N=2 matter coupled AdS(3) supergravities,” JOURNAL OF HIGH ENERGY PHYSICS, vol. 2006, pp. 1–18, 2006, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/70649.